Doctor insights on:
Nausea After Flu
Anesthesia: Typical medications used for anesthesia induce nausea and vomiting. They can also make you feel unsteady. These are typically much improved vs. Resolved by 24 hours. Beyond then, these symptoms can be related to narcotic pain medications. Your particular situation may or may not be consistent with this. Contact your doctor regarding this if you are unsure. ...Read more
Stomach pains, cold chills, vomiting, nausea, diarrhea, constipation. Has occurred the past 2 days after drinking alcohol.
Alcohol Poisoning: Hi i cannot rule out alcohol poisoning from your description. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. You should be feeling better soon. ...Read more
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Not related: The symptoms you describe are likely not related directly to the steroid shot. However, the steroid could have slightly lowered your immune defenses to infections, making you just a bit more prone to pick up a stomach virus and not you have viral gastroenteritis (doctor talk for the stomach flu). Rest, fluids, probiotics, low lactose, low residue - not lots of roughage- diet. ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Stomach cramp and diarrhea 3 days going, possible food illness from beach, no vomiting, no fever, little nausea, symptoms worse after eating
Didn't get picture: of what you meant ? food borne sickness with nausea/vomiting , diarrhea ,,? if so peptobismal good idea[turns stool blackish as side effect] if not too bad like 10 vomits and 10 diarrheas usually wont dehydrate so just ride it out ,m drink fluids if painfull or bloody stools and more than 6 /day good to get cipro for 5 days , antibiotic for infectious diarrhea ...Read more
36 hours post nasty stomach flu (heavy vomiting and diahrrea), still bloated with headache. Best way to relieve symptoms?
Period cramps: Prostaglandin related cramps and diarrhea usually occur in the first three days of your menstrual period. If the diarrhea is only occasional or isn't bothersome, you don't have to do anything, since you know it will resolve quickly. If diarrhea is more frequent you can take otc antidiarrheal medication such as kaopectate (kaolin and pectin). ...Read moreSee 1 more doctor answer
I have had two days of the following symptoms:
Fever from 100-101.5
Stomach Pain -No Vomiting or Diarrhea
Body Aches (Left tod?
Had headache, vomiting, and chills w/sub-temp (97.8-98) about 6 hrs after eating out. Queasy next day and no diahhrea. Food poisoning or stomach flu?
Is dizziness part of stomach flu. Have nausea dizzy achy. No vomit or diarrhea. Had contact with children with vomiting, diarrhea. ?
Last night watery diarrhea, cramps and bloating. Felt better this morning but now nausea, cramps and 39.3c fever + chills and body aches. Stomach flu?
Infection/virus: Seems like you have a gastroenteritis. If you had bloody diarrhea, it may be bacterial infection/gastroenteritis. If the diarrhea was watery, it may still be bacterial infection; however, viral gastroenteritis may be more likely. Either way, keep yourself hydrated, rest and if you feel lightheaded, you may want to go to the ER to get IV fluids and possibly a GI cocktail to help your symptoms. ...Read more
Unrelated: Headaches and nausea are very nonspecific symptoms and can have many causes. Severe headaches associated with nausea can be migraines or can be more serious and caused by increased intercranial pressure. If this is a new symptom you need to be seen ASAP by your PCP, an urgent care clinic or an emergency room. Hope this helps. Be safe. ...Read more
- Talk to a doctor live online for free
- Persistent nausea after stomach flu
- Nausea with flu
- How long does nausea last after stomach flu?
- Ask a doctor a question free online
- Flu symptoms diarrhea nausea
- Flu nausea remedies
- Flu nausea treatment
- Flu symptoms nausea fatigue
- Talk to a gastroenterologist online